×

zbMATH — the first resource for mathematics

A note on the exponential stability of a matrix Riccati equation of stochastic control. (English) Zbl 0311.93054
MSC:
93E15 Stochastic stability in control theory
93C15 Control/observation systems governed by ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] W. M. Wonham: On a matrix Riccati equation of stochastic control. SIAM J. Control 6 (1968), 681-697. · Zbl 0182.20803
[2] I. M. Rodriguez-Canabal: The geometry of the Riccati equation. Ph. D. dissertation, University of Southern California, June 1972.
[3] P. Hartman: Ordinary Differential Equations. John Wiley and Sons, New York 1964. · Zbl 0125.32102
[4] J. Zabczyk: On stochastic control of discrete time systems in Hilbert space. SIAM J. Control · Zbl 0313.93067
[5] M. A. Krasnosel’skii: Positive Solutions of Operator Equations. P. Noordhoff Ltd., Groningen 1964.
[6] R. S. Bucy P. D. Joseph: Filtering for Stochastic Processes with Applications to Guidance. Interscience Publishers, New York - London 1968. · Zbl 0174.21903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.